Fibromyalgia Action UK
38,682 members50,951 posts

Gabapentin, Co codamol, amitriptyline

Hello I feel very out of it today, I'm shaking, feel sick and can't concentrate , my doctor is taking me off gabapentin because I'm feeling low and it's not helping my insomnia, they have given me co codamol while I reduce the gabapentin every 5 days (from 3 to 2 every 5 days and then to 1 every other day for 5 days) and then I'm going on 10mg of amitriptyline at night and just co codamol in the day, do any of you know why I'm feeling like crap

3 Replies
oldestnewest

It could be with Draw symptoms coming of gabapentin. I was like that when pain clinic took me straight off tramadol .lucky my rheaumtoglist put me straight back on it .hope u feel better soon amy

2 likes
Reply

Hello Inona I feel so sorry for you, taking you straight off a strong tablet like is bound to make you feel so dreadful, hopefully within a few days your body will resettle and you will feel a lot better, try to sleep the effects off, take care, try to relax, not easy, big hugs love Pammie x x 🐞🐞🐞

1 like
Reply

Hi Inola, I really feel for you. How horrible it must be to be taken off your meds.. no wonder you feel like crap.

I hope you feel better real soon,

Take it easy,

Mags 🌸🏵️

1 like
Reply

You may also like...